Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 21, 2015, 7:40 PM EDT for Campbell County, Union County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 7:40 PM EDT (23:40 UTC)
- Expired
- Jun 21, 2015, 8:03 PM EDT
- In force
- 23 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Campbell County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 40 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
400
WUUS54 KMRX 212340
SVRMRX
TNC013-173-220015-
/O.NEW.KMRX.SV.W.0087.150621T2340Z-150622T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 PM EDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CAMPBELL COUNTY IN EAST TENNESSEE...
UNION COUNTY IN EAST TENNESSEE...
* UNTIL 815 PM EDT
* AT 739 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF MAYNARDVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYNARDVILLE...PLAINVIEW...LUTTRELL...SHARPS CHAPEL...BIG RIDGE
S.P....NORRIS LAKE AND ROSE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3636 8374 3634 8373 3634 8371 3636 8371
3635 8367 3628 8369 3626 8370 3625 8369
3620 8370 3618 8373 3626 8400 3627 8402
3630 8403 3627 8405 3628 8408 3641 8400
TIME...MOT...LOC 2339Z 281DEG 29KT 3631 8393
HAIL...<.75IN
WIND...60MPH
$$
DGS2 follow-up statements
525
WWUS54 KMRX 212350
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
750 PM EDT SUN JUN 21 2015
TNC013-220000-
/O.CAN.KMRX.SV.W.0087.000000T0000Z-150622T0015Z/
CAMPBELL TN-
750 PM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMPBELL COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3639 8393 3639 8391 3636 8374 3634 8373
3634 8371 3636 8370 3635 8367 3628 8369
3626 8370 3625 8370 3625 8369 3621 8370
3618 8373 3626 8401 3630 8397 3640 8395
TIME...MOT...LOC 2350Z 281DEG 29KT 3629 8382
$$
TNC173-220015-
/O.CON.KMRX.SV.W.0087.000000T0000Z-150622T0015Z/
UNION TN-
750 PM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR UNION COUNTY...
AT 750 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MAYNARDVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAYNARDVILLE...PLAINVIEW...LUTTRELL...SHARPS CHAPEL...BIG RIDGE
S.P....NORRIS LAKE AND ROSE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3639 8393 3639 8391 3636 8374 3634 8373
3634 8371 3636 8370 3635 8367 3628 8369
3626 8370 3625 8370 3625 8369 3621 8370
3618 8373 3626 8401 3630 8397 3640 8395
TIME...MOT...LOC 2350Z 281DEG 29KT 3629 8382
HAIL...<.75IN
WIND...60MPH
$$
DGS093
WWUS54 KMRX 220003
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
803 PM EDT SUN JUN 21 2015
TNC173-220012-
/O.CAN.KMRX.SV.W.0087.000000T0000Z-150622T0015Z/
UNION TN-
803 PM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR UNION COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MORRISTOWN.
LAT...LON 3639 8393 3639 8391 3636 8374 3634 8373
3634 8371 3636 8370 3635 8367 3628 8369
3626 8370 3625 8370 3625 8369 3621 8370
3618 8373 3626 8401 3630 8397 3640 8395
TIME...MOT...LOC 0000Z 281DEG 29KT 3627 8369
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:23 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 21, 3:23 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 323 PM EDT SUN JUN 21 2015 .SHORT TERM...(TONIGHT THROUGH MONDAY)...SKIES ARE PARTLY TO MOSTLY SUNNY AT MID AFTERNOON WITH TEMPERATURES IN THE LOWER 90S AT LOWER ELEVATIONS. SOME CUMULUS HAS FORMED BUT TO THE NORTH IN EASTERN KY AND SOUTHERN WEST VIRGINIA SHOWERS AND STORMS WERE BEGINNING TO DEVELOP AND SLOWLY MOVE EAST. THESE STORMS ARE EXPECTED TO SINK SLOWLY SOUTH AND MOVE INTO NORTHEAST AREAS IN A FEW HOURS AND BECOME STRONG TO POSSIBLY SEVERE WITH HIGH WINDS AND FREQUENT LIGHTNING. HAIL TO QUARTER SIZED AND LOCALLY HEAVY RAINFALL ALSO COULD OCCUR. CLOUDS WILL INCREASE INTO THIS EVENING FROM THE NORTH AND THEN SLOWLY DECREASE LATE. EXPECT LOWS TO STAY MILD UPPER 60S NORTHEAST TO LOWER 70S CENTRAL AND SOUTH. HOT AND HUMID CONDITIONS CONTINUE MONDAY AS UPPER RIDGE REMAINS OVER FORECAST AREA. THE EASTERN SECTIONS OF THE AREA WILL BE ON THE EDGE OF THE RIDGE WITH A SLIGHT CHANCE OF STORMS CENTRAL AND NORTHEAST AND A LITTLE HIGHER CHANCE IN THE HIGHER ELEVATIONS. HEAT INDEX VALUES WILL ONCE AGAIN APPROACH 100. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)... HOT AND DRY WEATHER WILL CONTINUE MONDAY INTO TUESDAY AS RIDGING CONTINUES TO BUILD TO THE WEST OF THE AREA. STILL EXPECTING TEMPERATURES TO REACH INTO THE 90'S THROUGH WEDNESDAY/THURSDAY FOR MUCH OF THE AREA...AND THIS WILL LEAD TO UPPER 90'S TO NEAR TRIPLE DIGIT HEAT INDEX VALUES IN THE AFTERNOON ON THESE DAYS. THEN, AS A LOW MOVES ACROSS SOUTHERN CANADA, IT WILL DRAG BEHIND IT A FRONTAL BOUNDARY THAT WILL STALL SOMEWHERE IN THE VICINITY OF THE FORECAST AREA. EXACT LOCATION OF THE STALLED BOUNDARY IS DIFFICULT TO ASCERTAIN AT THIS POINT, BUT CURRENTLY BELIEVE IT WILL BE AROUND KENTUCKY. WHEREVER THIS BOUNDARY SETS UP, ALONG AND NORTH OF IT, SHOWERS AND THUNDERSTORMS WILL HAVE A PRETTY GOOD CHANCE TO FORM. SO GENERALLY HAVE HIGHER CHANCE FOR PRECIPITATION IN THE NORTHERN AREAS INTO SOUTHWEST VIRGINIA. THEN SOME SHORTWAVES AND SURFACE LOWS MOVE ACROSS NORTH OF THE AREA, THAT WILL BRING IN SOME MORE CHANCES FOR PRECIPITATION. CURRENTLY ONE OF THE BEST LOOKING FEATURES TO FOCUS SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY COME OVER THE WEEKEND AS A LOW TRACKS ACROSS THE GREAT LAKES AND HELPS INTRODUCE A LARGE AMOUNT OF MOISTURE OVER THE AREA. AGAIN, CONFIDENCE IN MODELS IS RELATIVELY LOW AT THIS TIME DUE TO RUN-TO- RUN INCONSISTENCIES. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 95 74 98 / 10 10 0 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 72 94 72 96 / 20 20 10 10 OAK RIDGE, TN 71 94 73 97 / 20 10 10 10 TRI CITIES AIRPORT, TN 68 91 68 93 / 30 20 20 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TD/ABM
Hazardous weather outlook, Jun 21, 1:08 PM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 108 PM EDT SUN JUN 21 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-221700- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 108 PM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS DEVELOPING OVER THE OHIO VALLEY REGION WILL BE MOVING EAST OR SOUTHEAST TODAY. THESE STORMS MAY MOVE INTO SOUTHWEST VIRGINIA...AND AS FAR SOUTH AS NORTHERN TENNESSEE NORTH OF INTERSTATE 40. ISOLATED STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING. HAIL OF DIME TO QUARTER SIZE...AND WIND GUSTS OF 40 TO 60 MPH COULD OCCUR WITH THE STRONGEST STORMS. ELSEWHERE...ISOLATED THUNDERSTORMS COULD DEVELOP LATE IN THE DAY...BUT ARE NOT LIKELY TO REACH STRONG TO SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... TEMPERATURES WILL SLOWLY CLIMB THROUGH THE WORK WEEK...AND HEAT INDICES WILL BE AT OR NEAR THE TRIPLE DIGITS EACH DAY THROUGH THE EXTENDED. NOT ONLY IS THE HEAT INDEX GOING TO BE HIGH...BUT THE TRIPLE DIGIT INDICES OCCUR FOR 2 TO 3 DAYS STRAIGHT. THIS COULD PROVE DANGEROUS FOR PEOPLE AND PETS OUTDOORS OR WITH INSUFFICIENT COOLING. HEAT SAFETY MEASURES MAY NEED TO BE TAKEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TD
In the hours before
Special weather statement, Jun 21, 6:09 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT SUN JUN 21 2015
TNZ015-016-212245-
HAWKINS TN-HANCOCK TN-
609 PM EDT SUN JUN 21 2015
SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...AND HANCOCK COUNTIES UNTIL
645 PM EDT...
AT 609 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SURGOINSVILLE...OR 10 MILES NORTHEAST OF ROGERSVILLE...MOVING
SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KINGSPORT...ROGERSVILLE...SURGOINSVILLE...CHURCH HILL...MOUNT CARMEL
AND BAYS MOUNTAIN S.P..
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3654 8261 3636 8281 3650 8307 3660 8294
3659 8285
TIME...MOT...LOC 2209Z 300DEG 17KT 3655 8292
DGSLocal storm report, Jun 21, 6:35 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
635 PM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 W GATE CITY 36.64N 82.64W
06/21/2015 M1.00 INCH SCOTT VA TRAINED SPOTTER
&&Special weather statement, Jun 21, 6:41 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 641 PM EDT SUN JUN 21 2015 TNZ016-017-042-044-212330- WASHINGTON TN-HAWKINS TN-SULLIVAN TN-NORTHWEST GREENE TN- 641 PM EDT SUN JUN 21 2015 SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...HAWKINS...SULLIVAN... AND NORTHWEST GREENE COUNTIES UNTIL 730 PM EDT... AT 640 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF KINGSPORT...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSON CITY...KINGSPORT...BRISTOL TN...JONESBOROUGH...SPURGEON... COLONIAL HEIGHTS...GRAY...MIDWAY...OAK GROVE...CHURCH HILL...MOUNT CARMEL...BLUFF CITY...TRI-CITY AIRPORT...LIMESTONE...WARRIORS PATH S.P....FALL BRANCH...BAYS MOUNTAIN S.P....AVONDALE...ROCKY MOUNT S.P. AND LEESBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3616 8257 3641 8287 3657 8265 3649 8218 TIME...MOT...LOC 2240Z 296DEG 21KT 3648 8268 DGS
Special weather statement, Jun 21, 6:50 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 650 PM EDT SUN JUN 21 2015 TNZ037-038-069-212330- KNOX TN-GRAINGER TN-UNION TN- 650 PM EDT SUN JUN 21 2015 SIGNIFICANT WEATHER ADVISORY FOR KNOX...GRAINGER...AND UNION COUNTIES UNTIL 730 PM EDT... AT 650 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLAINVIEW...OR NEAR MAYNARDVILLE...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAYNARDVILLE...PLAINVIEW...BLAINE...LUTTRELL...PAULETTE... MALONEYVILLE...HOUSE MOUNTAIN S.P. AND MASCOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3620 8363 3599 8378 3614 8397 3625 8389 TIME...MOT...LOC 2250Z 302DEG 11KT 3618 8389 DGS
Special weather statement, Jun 21, 6:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 653 PM EDT SUN JUN 21 2015 TNZ013-036-212345- CAMPBELL TN-ANDERSON TN- 653 PM EDT SUN JUN 21 2015 SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...AND ANDERSON COUNTIES UNTIL 745 PM EDT... AT 652 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JACKSBORO...OR 9 MILES SOUTHWEST OF LA FOLLETTE...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLINTON...LA FOLLETTE...JACKSBORO...CARYVILLE...LAKE CITY...NORRIS... COVE LAKE S.P....DISNEY AND NORRIS DAM S.P.. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3631 8398 3609 8413 3628 8434 3637 8428 TIME...MOT...LOC 2252Z 300DEG 16KT 3631 8429 DGS
Local storm report, Jun 21, 7:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
700 PM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG COEBURN 36.95N 82.47W
06/21/2015 WISE VA 911 CALL CENTER
TREES AND POWER LINES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:59 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 31 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | MRX | Hancock | 47 min |
| Jun 21, 5:37 PM EDT | Special Weather Statement | MRX | Grainger | 53 min |
| Jun 21, 6:09 PM EDT | Special Weather Statement | MRX | Hawkins | 36 min |
| Jun 21, 6:41 PM EDT | Special Weather Statement | MRX | Sullivan, Washington | 49 min |
| Jun 21, 6:50 PM EDT | Special Weather Statement | MRX | Union | 40 min |
| Jun 21, 6:53 PM EDT | Special Weather Statement | MRX | Anderson | 52 min |
| Jun 21, 7:04 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Knox, Union | 41 min |
| Jun 21, 7:24 PM EDT | Areal Flood Advisory | MRX | Anderson, Grainger, Knox, Union | 2 hr |
| Jun 21, 7:43 PM EDT | Flash Flood Warning | MRX | Knox, Union | 2 hr |
| Jun 21, 7:58 PM EDT | Severe Thunderstorm Warning | MRX | Grainger | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.